# SDR SWIA202162018

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,129 hours, 39,648 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

D: ON APPROACH, LOWERED LANDING GEAR AND GOT HYD3 LO PRESS FOLLOWED BY GEAR DISAGREE.  WENT AROUND, AND GOT 3 GREEN GEAR INDICATION.  REVIEWED THE QRH, THEN LOWERED THE GEAR.  GOT SAME ERRORS.  TURNED 3B FROM AUTO TO ON AND HYD 3 LO PRESS WENT AWAY.  SHOWED 2900 LBS PRESS.  GEAR DID COME DOWN AND SHOWED 3 GREEN.  LANDED NORMALLY. / C: MEL 29-12-1 / CAT: 'B' DUE 11/3/21 / ON APPROACH, LOWERED LANDING GEAR AND GOT HYD3 LO PRESS FOLLOWED BY GEAR DISAGREE.  WENT AROUND, AND GOT 3 GREEN GEAR INDICATION.  REVIEWED THE QRH, THEN LOWERED THE GEAR.  GOT SAME ERRORS.  TURNED 3B FROM AUTO TO ON AND HYD 3 LO PRESS WENT AWAY.  SHOWED 2900 LBS PRESS.  GEAR DID COME DOWN AND SHOWED 3 GREEN.  LANDED NORMALLY.   (FLIGHT 5171 - FILED CLOSED)    OCT 31, 2021  STATION: ORD--INSPECTED HYDRAULIC SYSTEM 3 FOR LEAKS IN REF TO AMM 29-10-00. LEAK CHECKS GOOD AT THIS TIME. WITH GEAR DISAGREE ACCRUING WHEN ONLY ACMP 3A OPERATING SHOWS THAT 3A IS NOT ABLE KEEP UP WITH THE DEMAND OF HYDRAULIC PRESSURE NEEDED TO RETRACT THE LANDING GEAR. DEFERRED HYDRAULIC SYSTEM 3A PER MEL 29-12-1. COMPLIED WITH MX ACTIONS. MCC AUTHORIZED. PLACARDS INSTALLED
